# SDR CA090129016

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE SHUT DOWN AFTER TOUCHDOWN.  FUEL SET UP PROCEDURE WAS PERFORMED IN ACCORDANCE WITH TCM SID97-3E AND GROUND RUN SATISFACTORY WITH ALL FUEL AND POWER INDICATIONS NORMAL.  PAST EXPERIENCE WITH THESE ENGINE TYPES HAVE REVEALED THAT THEY CAN BE SENSITIVE TO AMBIENT TEMPERATURE AND PRESSURE CHANGES.  ANOTHER CONTRIBUTING FACTOR MAY BE THE CONDITION OF THE FUEL SYSTEM COMPONENTS AND RELATED FUNCTIONS.  THE FUEL SET UP PROCEDURE USUALLY CORRECTS THIS TYPE OF CONDITION.
